The entire time that I have been taking chemo, it has been a crazy experience. Each few days something new would happen.

It started off feeling as if the drugs gathered together and decided what area of my body they would work on today. They would then move to that area and attack for a day or two creating a bunch of pain. It might have been my knee, elbow or somewhere else.

Well, last night, something new popped up, a general tooth ache. I have had Carboflatin included in the ‘cocktail’ that I have been getting for the last couple of months.

I have been blessed in that I have not had any of the normal potential side effects (brittle nails (I have to cut them once a week), hair loss, nausea, generalized pain). The biggest problem has been the pain in my left side along the lymph node path along the side of the left intestine. I am getting that worked on by using massage therapy for the lymph system and it appears to be working wonders!

So, we will see what is going on. Is it a real tooth ache or is it a side effect of the chemo? More will be revealed.